MathSciNet Relay Station
MathSciNet bibliographic data
MR993739 (90g:53079) 53C55 (22E25 22E40 32M05 32M10)
Benson, Chal; Gordon, Carolyn S. Kähler structures on compact solvmanifolds. Proc. Amer. Math. Soc. 108 (1990), no. 4, 971–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement